A new Bernstein\'s inequality and the 2D dissipative quasi-geostrophic equation. Comm. Math. Phys. 271 (2007), 821--838.(with Q. Chen and C. Miao)
On the global existence of smooth solution to the 2-D FENE Dumbbell Model,Comm. Math. Phys. 277 (2008), 531--553(with F.H. Lin and P. Zhang)
On the free boundary problem of 3-D incompressible Euler equations, Comm.Pure Appl. Math., 61(2008),877-940.(with P. Zhang)
Long time Anderson localization for nonlinear random Schrodinger equation, Journal of Statistical Physics, 134(2009),no.5-6,953-968(with W.-M. Wang).
Global well-poseeness for the compressible Navier-Stokes equations with the highly oscillating velocity, Comm.Pure Appl. Math., 63(2010),1173-1224(with Q. Chen and C. Miao)
Global well-posedness for the 2-D Boussinesq system with the temperature-dependent viscosity and thermal diffusivity, Advances in Mathematics, 228(2011),43-62(with C. Wang).
A Beale-Kato-Majda Blow-up criterion for the 3-D compressible Navier-Stokes equations, J. Math. Pures Appl.,95(2011),36-47(with Y. Sun and C. Wang)
Large time wellposdness to the 3-D capillary-gravity waves in the long wave regime, Archive for Rational Mechanics and Analysi, 204(2012), 387-444(with M. Ming and P.Zhang)
Global unique solvability of inhomogeneous Navier-Stokes equations with bounded density, Communications in Partial Differential Equations,38(2013), 1208-1234(with M. Paicu and P. Zhang)
Well-posedness of the Ericksen-Leslie system， Archive for Rational Mechanics and Analysis, 210(2013), 837-855(with W. Wang and P.W. Zhang)
Global well-posedness of compressible Navier-Stokes equations for some classes of large initial data, Archive for Rational Mechanics and Analysis,213 (2014) 171–214(with C. Wang and W. Wang)
Global existence and decay of smooth solution for the 2-D MHD equations without magnetic diffusion, Journal of Functional Analysis, 267(2014),503-541(with X. Ren, J. Wu and Z. Xiang)
The small Deborah number limit of the Doi-Onsager equation to the Ericksen-Leslie equation, Comm.Pure Appl. Math., 68(2015), 1326-1398(with W. Wang and P.W.Zhang)
Dynamics of the nematic-isotropic sharp interface for the liquid, SIAM J. Appl. Math. 75 (2015),1700–1724.(with M. Fei, W. Wang, P. Zhang)
Long time well-posdness of Prandtl system with small and analytic initial data, Journal of Functional Analysis, 270(2016), 2591-2615 (with P. Zhang)
Global well-posedness for the 2D MHD equations without magnetic diffusion in a strip domain, Nonlinearity, 29(2016), 1257-1291(with X. Ren and Z. Xiang)
Partially strong transparency conditions and a singular localization method in geometric optics, Archive for Rational Mechanics and Analysis, 222(2016), 245-283(with Y. Lv)
Linear inviscid damping for a class of monotone shear flow in Sobolev spaces, Comm.Pure Appl. Math. online(with D. Wei and W. Zhao)
Energy identity for approximate harmonic maps from surfaces to general targets, J. Funct. Anal. 272 (2017), 776–803(with W. Wang, D. Wei).